Limit theorems for sub-sums of partial quotients of continued fractions



Ma, Liangang and Nair, Radhakrishnan
(2017) Limit theorems for sub-sums of partial quotients of continued fractions. Indagationes Mathematicae, 28 (5). 913 - 927.

[img] Text
Distribution-functions-for-convergent-averages-II.pdf - Accepted Version

Download (333kB)
Item Type: Article
Uncontrolled Keywords: Partial quotients, Distribution functions, Mixing
Depositing User: Symplectic Admin
Date Deposited: 10 Aug 2017 09:50
Last Modified: 09 Nov 2021 08:28
DOI: 10.1016/j.indag.2017.06.006
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3008894